Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Protein in urine. Taken steroid shots. What are the effects of being off steroids?

They think I might have toxemia cause I have protein in my urine . They gave me two shots of steroids and want to check a 24 hr. sample again to see if I still have protein in the urine now that I ve been off the steroid shot for 24 hrs. The first test I started Saturday night at 6:30 pm and had a steroid shot Sunday morning at 9 am. I finished the test at 6:30 Sunday night. I got another steroid shot on Monday morning at 9am. Then I started another 24 hr test today at 10 am. My levels went from 100 with the normal test to 236 with the 24 hr test. What are the affects that being off the steroids will have?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Homeopath 's  Response
PROTEINURIA ARE CAUSES DUE TO STEROID INGESTION BECAUSE IT MAINLY AFFECT THE KIDNEY IF STEROID ARE STOP THE PATIENT WILL GO INTO THE STEROID WITHDRAWL SYNDROME.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor